# SDR AALA202512119244

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 73,718 hours, 37,404 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 122111101E
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11A EMERGENCY EXIT WINDOW SHADE STUCK CLOSE. MAINTENANCE REMOVED AND REPLACED WINDOW SHADE.
